Your order
$0
Back

Image gallery

Each link opens a larger version of the image

Nurofen Cold & Flu Pe Tablets 24 pack

Product Details

Nurofen Cold & Flu PE Tablets provide effective symptom relief, with Ibuprofen + Phenylephrine.

Nurofen Cold & Flu PE provides fast effective temporary relief of the major symptoms assocoated with cold and flu without causing drowsiness.

Nurofen Cold and Flu PE helps to temporarily relieve headache, body aches and pains, blocked nose, sinus pain, runny nose, sore throat and fever.

Ingredients

Ibuprofen 200mg + Phenylephrine Hydrochloride 5mg.

Disclaimer: For your convenience, Woolworths has provided information relating to products and nutritional information shown on pack copy. However, as ingredients do change from time to time this is only intended as a guide and you should check before consuming. Woolworths is not always the source of product or nutritional information. Woolworths cannot always ensure the accuracy of product information. If you require specific information to assist in your purchasing decision it is recommended you make further enquiries of the manufacturer (see contact details on the packaging) or contact us on 1300 767 969.